# SDR 2000UALA00172

- Difficulty date: March 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 11,702 hours
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WITH A \COMM AFT L\ DISPLAYED.  *S/D*  REPLACED EMERGENCY LIGHT BATTERY ABOVE DOOR 2L.
